# SDR SB05126

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Part serial: 04810040
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 62,179 hours, 41,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT568 - EN ROUTE FROM PIT TO RSW, AT FL310, AIRCRAFT WOULD NOT MAINTAIN CABIN PRESSURIZATION.  CREW DESCENDED FLIGHT TO FL260 AND WAS ABLE TO GAIN CONTROL OF CABIN PRESSURE WITH PACKS IN HIGH FLOW MODE ONLY.  MAINTENANCE ADVISED CREW TO DIVERT TO CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTFLOW VALVE AND FLEX DUCT.  OPERATIONAL CHECK GOOD.  ACCOMPLISHED SATISFACTORY DECAY RATE TEST PER MM 21-43-11 AND PRESSURIZATION CONFIDENCE CHECK PER JOB CARD J321-00-01.
